# SDR COEA2011051912912

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110895200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 500010 HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  LT WING AT RIB 5 INTERNAL HAS CORROSION ON THE LOWER SURFACE UNDER THE ENGINE FEED JET PUMP (LENGTH 1.5", WIDTH 1.5", DEPTH .047").  REMOVE CORROSION AND REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
